# SDR DXTA2017063006418

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 059
- Aircraft time: 9,061 hours, 5,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMOKE ODOR, LIKE HOT ELECTRICAL WIRING, DETECTED IN THE COCKPIT, ENROUTE AT 26000 FT.
